R. P. Agarwal, V. Lakshmikantham, J. J. Nieto, On the concept of solution for fractional differential equations with
uncertainty, Nonlinear Analysis, 72 (2010), 2859-2862.
 R. P. Agarwal, S. Arshad, D. O’Regan, V. Lupulescu, Fuzzy fractional integral equations under compactness type
condition, Fractional Calculus and Applied Analysis, 15 (2012), 572-590.
 R. P. Agarwal, S. Arshad, D. O’Regan, V. Lupulescu, A Schauder fixed point theorem in semilinear spaces and
applications, Fixed Point Theory and Applications, 2013, (2013):306, 1-13.
 A. Ahmadian, S. Salahshour, D. Baleanu, H. Amirkhani, R. Yunus,Tau method for the numerical solution of a
fuzzy fractional kinetic model and its application to the Oil Palm Frond as a promising source of xylose, Journal of
Computational Physics, 294 (2015), 562-584.
 A. Ahmadian, S. Salahshour, C. S. Chan, Fractional differential systems: a fuzzy solution based on operational
matrix of shifted Chebyshev polynomials and its applications, IEEE Xplore: IEEE Transactions on Fuzzy Systems,
25 (2016), 218-236.
 A. Ahmadian, S. Salahshour, C. S. Chan, D. Baleanu, Numerical solutions of fuzzy differential equations by an
efficient Runge-Kutta method with generalized differentiability, Fuzzy Sets and Systems, 331 (2018), 47-67.
 T. Allahviranloo, S. Salahshour, S. Abbasbandy, Explicit solutions of fractional differential equations with uncertainty, Soft Computing, 16 (2012), 297-302.
 T. Allahviranloo, Z. Gouyandeh, A. Armand, Fuzzy fractional differential equations under generalized fuzzy Caputo
derivative, Journal of Intelligent & Fuzzy Systems, 26 (2014), 1481-1490.
 B. Bede, Mathematics of Fuzzy Sets and Fuzzy Logic, Springer-Verlag Berlin Heidelberg, 2013.
 B. Bede, L. Stefanini, Generalized differentiability of fuzzy valued functions, Fuzzy Sets and Systems, 230 (2013),
 A. Boucherif, R. Precup, On the nonlocal initial value problem for first order differential equations, Fixed Point
Theory, 4 (2003), 121-133.
 L. Byszewski, V. Lakshmikantham, Theorem about the existence and uniqueness of a solution of a nonlocal abstract
Cauchy problem in a Banach space, Journal of Applied Analysis , 40 (1991), 11-19.
 L. Byszewski, Theorems about existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy
problem, Journal of Mathematical Analysis and Applications, 162 (1991), 494-505.
 N. V. Hoa, Fuzzy fractional functional differential equations under Caputo gH-differentiability, Communications in
Nonlinear Science and Numerical Simulation, 22 (2015), 1134-1157.
 N. V. Hoa, Fuzzy fractional functional integral and differential equations, Fuzzy Sets and Systems, 280 (2015),
 A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol
204. North-Holland Mathematics Studies. Elsevier, Amsterdam, 2006.
 H. V. Long, N. T. K. Son, N. T. M. Ha, L. H. Son, The existence and uniqueness of fuzzy solutions for hyperbolic
partial differential equations, Fuzzy Optimization and Decision Making, 13 (2014), 435-462.
 H. V. Long, N. T. K. Son, H. T. T. Tam, Global existence of solutions to fuzzy partial hyperbolic functional
differential equations with generalized Hukuhara derivatives, Journal of Intelligent & Fuzzy Systems, 29 (2015),
 H. V. Long, N. K. Son, H. T. Tam, J. C. Yao, Ulam Stability for fractional partial integro-differential equation with
uncertainty, Acta Mathematica Vietnamica, 42 (2017), 675-700.
 H. V. Long, N. T. K. Son, N. V. Hoa, Fuzzy fractional partial differential equations in partially ordered metric
spaces, Iranian Journal of Fuzzy Systems, 14(2) (2017), 107-126.
 H. V. Long, N. K. Son, H. T. Tam, The solvability of fuzzy fractional partial differential equations under Caputo
gH-differentiability, Fuzzy Sets and Systems, 309 (2017), 35-63.
 H. V. Long, J. J. Nieto, N. T. K. Son, New approach to study nonlocal problems for differential systems and partial
differential equations in generalized fuzzy metric spaces, Fuzzy Sets and Systems, 331 (2018), 26-46.
 M. T. Malinowski, On random fuzzy differential equations, Fuzzy Sets and Systems, 160 (2009), 3152-3165.
 M. T. Malinowski, Random fuzzy differential equations under generalized Lipschitz condition, Nonlinear Analysis
(RWA), 13(2) (2012), 860-881.
 M. T. Malinowski, Random fuzzy fractional integral equations-theoretical foundations, Fuzzy Sets and Systems,
265 (2015), 39-62.
 M. Mazandarani, A. Vahidian Kamyad, Modified fractional Euler method for solving fuzzy fractional initial value
problem, Communications in Nonlinear Science and Numerical Simulation, 18 (2013), 12-21.
 N. Octavia, R. Precup, On the nonlocal initial value problem for first order differential systems, Studia Universitatis
Babes-Bolyai Mathematica, 56 (2001), 113-125.
 N. Octavia, R. Precup, Implicit first order differential systems with nonlocal conditions, Electronic Journal of
Qualitative Theory of Differential Equations, 69 (2014), 1-13.
 R. Precup, Methods in Nonlinear Integral Equations, Kluwer, Dordrecht, 2002.
 H. Rom´aan-Flores, M. Rojas-Medar, Embedding of level-continuous fuzzy sets on Banach spaces, Information
Sciences, 144 (2002), 227-247.
 S. Salahshour, T. Allahviranloo, S. Abbasbandy, D. Baleanu, Existence and uniqueness results for fractional differential equations with uncertainty, Advances in Difference Equations, 112 (2012), 1-12.
 S. Salahshour, A. Ahmadian, N. Senu, D. Baleanu, P. Agarwal, On analytical solutions of the fractional differential
equation with uncertainty: application to the Basset Problem, Entropy, 17 (2015), 885-902.
 S. Salahshour, A. Ahmadian, F. Ismail, D. Baleanu, A novel integral fuzzy solution for fuzzy linear system, Entropy,
18 (2016), 68.
 S. Salahshour, A. Ahmadian, F. Ismail, D. Baleanu, A fractional derivative with non-singular kernel for interval
valued functions under uncertainty, Optik - International Journal for Light and Electron Optics, 130 (2017), 273-286.
 S. G. Samko, A. A. Kilbas, O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon
and Breach Science Publishers, 1993.
 M. P. Sapagovas, The difference method for the solution of the problem on the equilibrium of a drop of liquid, Differ.
Uravn. Primen., 31 (1978), 63-72. (in Russian)
 L. Stefanini, B. Bede, Generalized Hukuhara differentiability of interval-valued functions and interval differential
equations, Nonlinear Analysis, 71 (2009), 1311-1328.